Se han encontrado 1211 registros.
991) García-Soidán, Pilar, González-Manteiga, W., Febrero-Bande, M. (2003). Local linear regression estimation of the variogram. In: Statistics & Probability LettersVol. 64. pp. 169-179. Elsevier Science Bv. ISSN: 0167-7152
992) Matías, J.M., González-Manteiga, W. (2003). "Regularized Kriging: The support vectors method applied to kriging". In: Lecture Notes in Computer Science. Vol. 2714.
993) Otero Cepeda, Xosé Luis, Suárez Cunqueiro, María Mercedes, Gutwald, Ralf, Reichman, J., Schmelzeisen, Rainer (2003). "Marginal flap versus paramarginal flap in impacted third molar surgery: A prospective study". In: Oral Surg Oral Med Oral Pathol. Vol. 95. pp. 403-408.
994) Otero Cepeda, Xosé Luis, Sánchez Lastres, Juan Manuel (2003). "Nutritional status of mentally retarded children in north-west Spain: I. Athropometric indicators". In: ACTA PAEDIATRICA. Vol. 92(6). pp. 747-753. Taylor & Francis Ltd.
995) Otero Cepeda, Xosé Luis, Sánchez Lastres, Juan Manuel (2003). "Nutritional status of mentally retarded children in north-west Spain: II. Biochemical indicators". In: ACTA PAEDIATRICA. Vol. 92(8). pp. 928-934. Taylor & Francis Ltd.
996) Fernández, F. R., Fiestras-Janeiro, M. G., García-Jurado, I., Puerto, J. (2003). On the allocation of excesses of resources in linear production problems. In: Operations Research Proceedings 2002pp. 465-470. U. Leopold-Wildburguer, F. Rendl and G. Wäscher (eds.). Springer Verlag.
997) Cuevas, A., Rodríguez-Casal, A. (2003). "Set estimation: an overview and some recent developments". In: Advances and Trends in Nonparametric Statistics. pp. 251-264. Elsevier (North Holland).
998) Cao, R., González-Manteiga, W., Iglesias Pérez, María del Carmen (2003). "Almost sure representations in survival analysis under censoring and truncation: applications to goodness-of-fit tests". In: Recent Advances and Trends in Nonparametric Statistics. pp. 139-154. Elsevier.
999) Francisco-Fernández, M., Vilar Fernández, Juan Manuel, J. A. Vilar (2003). On the uniform strong consistency of local polynomial regression under dependence conditions. In: Communications in Statistics: Theory and MethodsVol. 32 (12). pp. 2415-2440. Taylor & Francis Inc. ISSN: 0361-0926
1000) Dong, H, Gong, X, Wang, Shou-Yang, Coladas Uria, Luis (2003). "S-Strictly Quasi-Concave Vector Maximization". In: Bulletin of the Australian Mathematical Society. Vol. 67. pp. 429-443. Australian Mathematics Publ Assoc Inc. ISSN: 0004-9727